FIND A STORE NEAR YOU
All Categories
All Brands
All Categories
All Brands
null

Advil Ibuprofen 200mg 20 Liquid Capsules

General Information

Advil Liquid Capsules contain a liquid form of ibuprofen inside a soft capsule shell. Because it is a liquid, Advil is absorbed into your system fast, rushing relief to where you need it most. Advil Liquid Capsules work locally at the site of pain, effectively relieving pain where inflammation is present and reducing fever. 

Advil provides temporary relief of pain and discomfort from: Headache, Back Pain, Muscle Pain, Period Pain, Dental Pain, Arthritis Pain, Sore Throat Pain, Cold & Flu, Advil reduces fever.

Ingredients: Ibuprofen 200mg, Contains sulfites, soya bean products, and potassium (17.7 mg per capsule).

Directions For Use: For use by Adults and Children from 12 years and over. Begin by taking 1 or 2 capsules, swallowed whole with water. One capsule will often be adequate for mild pain, but for more severe pain you may require two capsules. Repeat dose if necessary after 4 to 6 hours. Do not exceed 6 capsules in 24 hours.

Warnings: Do not use this product: • If you are allergic to ibuprofen, aspirin or other anti-inflammatory medicine, pain reliever / fever reducer or any other component of this product • If you are pregnant, or trying to become pregnant • If you have a current or past history of stomach ulcer / bleeding / disorders • If you have impaired kidney function or heart failure • In children under 12 years Unless your doctor has told you do not use this product: • If you have asthma, high blood pressure, heart or liver disease • If you are breast feeding • With other medicines containing ibuprofen, aspirin, other anti-inflammatory medicines, blood thinners or any other medicines you take regularly • If you are taking aspirin for heart attack or stroke as ibuprofen may decrease this benefit of aspirin.

$5.50
null